# SDR ZW0A0300701

- Difficulty date: January 14, 2003
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N982TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53632
- Aircraft time: 8,741 hours, 4,865 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 408822101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH COCKPIT EMERGENCY LIGHTS FAILED TO ILLUMINATE.  REPLACED THE BATTERIES IN THE BATTERY PACK.  CHECK-C 11-19-02 STL.  --CLOSED--
